# SDR YENA20090512046

- Difficulty date: May 7, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 9,556 hours, 5,988 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 185A000004
- Part serial: 000303
- Condition: Failed
- Location: Nlg Steering
- Part time: 285 hours, 177 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 1068, AUS-JFK, STEER FAIL ON APPROACH WHEN DOWN LANDING GEAR.  DECLARED EMERGENCY, FOLLOWED QRH.  REMOVED AND REPLACED NR 2 STEERING FEEDBACK SENSOR NR 2 FOR TROUBLESHOOTING.  REMOVED & REPLACED STEERING MODULE PER AMM 32-53-01.  PERFORMED ADJUSTMENT & FEEDBACK SENSOR PER AMM 32-53-05.  PERFORMED ADJUSTMENT OF PEDAL SENSOR PER AMM 32-52-03.  PERFORMED FUNCTIONAL TEST OF STEERING HYDRAULIC SYSTEM, ALL RIGS & OPS CHECK GOOD.  OK FOR SERVICE.
